# SDR DALA13061279000

- Difficulty date: October 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 57,715 hours, 42,265 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Slider
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED UPPER RIGHT TAIL CONE RELEASE SLIDING BLOCK WORN. SLIDING BLOCK REPLACED PER AMDS 5350-01077-0101.
